MAUDE Adverse Event Report: MEDTRONIC MEXICO ACHIEVE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

MEDTRONIC MEXICO ACHIEVE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 990063-015
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Visual inspection of mapping catheter showed that the loop was kinked in several places.The catheter was connected to the diagnostic computer and channel pairs 1-2 and 2-3 displayed noises.A dissection showed that the catheter electrodes-wire of pin # 2 had been detached from the weld.Also, blood and flattened ecg rings were discovered inside the pebax shaft that suggested the failure occurred during use.In conclusion, the reported issue of no signal was confirmed through testing.The catheter failed the return product inspection due to a detached electrode-wire and kink.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the electrodes on the mapping catheter were not functioning properly.The case was completed with cryo.The device was returned to the manufacturer, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.

Brand Name
ACHIEVE MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7651618
Report Number9612164-2018-01581
Device Sequence Number2435878
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2019
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number214577072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1